# SDR FDEA202201140066

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-300
- Aircraft serial: 63096
- Aircraft time: 6,894 hours, 3,248 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 113T4110401
- Condition: None
- Location: Zone 500
- Component: Spoiler, Boeing
- Component part number: 113T4100265G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING #6 SPOILER LOWER SKIN HAS A PUNCTURE REPAIRED LEFT WING #6 SPOILER LOWER SKIN IAW B767 SRM 57-70-01 FIG. 201 SHEET 4 AND 51-70-04-0G
